# SDR DHL2001801546

- Difficulty date: October 17, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 4645822
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION WING SPOILER CONTROL SHOWS BROKEN BRACKET (HIDDEN DAMAGE).REPLACED AND SECURED BRACKET PER SRM 51-3-0 PG 1 AND SRM 51-3-1 PG 2D.REF N/R 0533 FOR OPS CHK.
